MAUDE Adverse Event Report: ETHICON INC. ULTRAPRO ADVANCED; MESH, SURGICAL, POLYMERIC

ETHICON INC. ULTRAPRO ADVANCED; MESH, SURGICAL, POLYMERIC
Model Number UPA3030
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Abdominal Pain (1685); Adhesion(s) (1695); Pain (1994)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).To date, the device has not been returned.If the product is returned for evaluation, any further information derived from the evaluation will be submitted in a supplemental 3500a form.In addition, a device history review has been inserted into the file.This review indicates that there was no quality concerns associated with the manufacturing process.
 
Event or Problem Description
It was reported by an attorney that the patient underwent hernia repair surgery on (b)(6) 2018 and mesh was implanted during which the surgeon noted ¿dense bowel adhesions.The transverse colon was densely adhered to the anterior abdominal wall.There were considerable adhesions of transverse colon, omentum and small bowel to the abdominal wall, in the mid-abdomen.¿ it was reported that the patient experienced severe pain and chronic abdominal pain.The patient had a previous mesh implanted on (b)(6) 2010.Other implanted product is captured under a separate file.No additional information is provided.
 
Additional Manufacturer Narrative
Date sent to the fda: 10/16/2020.

Brand Name
ULTRAPRO ADVANCED
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
ETHICON INC.
1210 ward avenue
west chester PA 19380
MDR Report Key9191336
Report Number2210968-2019-88352
Device Sequence Number19482747
Product Code FTL
UDI-Device Identifier10705031236981
UDI-Public10705031236981
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K070224
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/03/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/31/2019
Device Model NumberUPA3030
Device Catalogue NumberUPA3030
Device Lot NumberMA9CKBA0
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/02/2019
Supplement Date Received by Manufacturer10/15/2020
Initial Report FDA Received Date10/15/2019
Supplement Report FDA Received Date10/16/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;